I am 41 years old. Was cross-tapered from Xanax to Valium from my dr. He began the dosage at 30mgs a day & it has taken me 3 years to taper down to 20mgs a day. I'm becoming agoraphobic, very depressed, feel no motivation, cannot sleep, chest pains & heart palpitations that cause tachycardia & have an overwhelmimg feeling of doom & gloom (death). Seems that every dr. I try to talk to about helping me get off of this awful medication seems to not want nything to do with it. I'm very frustrated & feel like it is debilitating me. I donated kidney to my sister 10 yrs ago, lost my mother 1 yr ago (59 yrs old), have 4 adult children, 3 grandchildren & have always been the one to take care of everyone & feel that I cannot even take care of myself. Very frustrating. Thank you!
I use these on a short term like week on and a couple off. If you can get a medical detox that would help takes about a week. I know that mine is 1.0 the blue or green one. Do you take 20 of these ones or 2. The withdraws a friend of mine had on cold turkey and she was taking 10 pills a day was nightmares cold sweats and a rash she was given a none benzo drug for a few weeks to help with that. Good luck. Pills are easy to get on but hard to get off.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Apr 2013 • 4 answers
Updated 7 Nov 2013 • 1 answer
Updated 7 Dec 2014 • 4 answers
Updated 9 Jul 2016 • 2 answers
Updated 6 Jan 2018 • 1 answer